i am 32 yo male and for three months now i have had a itchy rash on the glans of my penis it started after having sex with my wife she had complained of burning after intercourse the next morning my penis was sore and irratated a few days later i noticed a burning sensation in my penis i stared using a antibiotic cream and seen no change i then used a over the counter yeast infection cream (monostat)and it didnt seem to help either i experinced very intense burning like that of a urinary tract infection followed by terrible testicle pain i took antibiotics and the infection and pain left but the rash and itching did not i then seen my gp and she treated me with 5 doses of lamisil 250mg tablets and lamisil terbinafine hydrochloride cream 1% this had no effect on the rash either after approx. three weeks of usage i went back had a std test done my wife also had a test our result were negative for std but yeast was found present in her and we both were treated for yeast although i can't remeber the name of the pill we were prescribed it was a one dose tablet that was supposed to work in a 24 hour period since then my wife has had no problems but mine still remain the glans area when flacid appears of normal color but has dry rough skin with deep ridges when erect the skin is very smooth and shiny and looks darker than the unaffecteed areas this rash is approx. covering 70%of my glans and the itching is still there inside and out i have been using terconazole cream 0.4% wich was presribed to my wife and i by our gp and have seen no improvement i have also used lotions and allergenic creams followed by vasoline also i have tried using nothing witch results in very dry flakey skin nothing seems to be helping i was diagnosied as being pre-diabetic with high blood sugar could i still be suffering from yeast or is this something else tests were ran on my urine and the results were all negative also my wife was diagnosed a few years ago with vaginitis when this was happening after intercourse i would experince dry itchy skin on the left side of my penis shaft but it would go away after a day or two
You may have had yeast, but the single-dose pill (fluconazole in all likelihood) would have killed any yeast you had. What you have now is most likely residual irritation/eczema left over from the infection, not the infection itself. That, I think, is why the yeast/fungus cream you're using now isn't helping. I suggest you try over-the-counter 1% hydrocortisone twice a day for a week. If that doesn't help, ask your doctor to have another look.
I am 40 year old male, and I started having penis rashes about 5 years ago. I always get them right after having sex with my wife or after masturbating. It seems that the friction is the problem. I get small pimples around the head or tip of my penis, also it gets kind of reddish and it burns when i urinate. Sometimes it lasts about three days to a week. I have use different creams for possible yeast infection and also antibiotics for the infection. I am kind of worry because it does not go away completely. When i was in California, I say different doctors but with no luck. I am still in the same situation. Please give me an advice.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.